A 28-year-old male asked:
Can 2 x 2mg of valium (daizepam) cause cardiac arrest, using for flying?
1 doctor answer • 2 doctors weighed in
Thoracic Surgery 20 years experience
Not likely: Someone age 28, such as yourself, should be otherwise healthy. In general, 4mg of orally ingested valium by itself is not likely to cause cardiac arrest. If you have an underlying medical condition or mix valium with other medications and/or alcohol, there can most assuredly be severe adverse reactions.
3.9k viewsReviewed >2 years ago
Last updated Jun 2, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.